# SDR DALA2015012600654

- Difficulty date: January 25, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 64,533 hours, 48,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND TWO EMERGENCY LIGHT ASSEMBLIES ON CAT WALK DAMAGED.  MAINTENANCE REPLACED BOTH EMERGENCY LIGHT ASSEMBLIES ON CAT WALK.
